# SDR WX0A2025060932450

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 50,854 hours, 30,874 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FLIGHT ATTENDANTS AND PAX REPORTED DIRTY SOCK SMELL AS WE STARTED TO DESCEND / DURING T/C 21-000-002 AFTER CLEANING APU & RUNNING FOUND OIL ON APU AIR INLET PLENUM FLANG AND INLET SCREEN. PERFORMED TASK CARD 21-000-003 FOUND APU TO BE CLEAN AND NO SMELL OPS CHECK GOOD AT THIS TIME.
